# SDR ASAA2018110926839

- Difficulty date: November 9, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 1,425 hours, 417 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG 2 MINOR FAULT MESSAGE AFTER SHUTDOWN GROUNDED - YES. PERFORMED ENG NR 2 IDLE TEST PER AMM 73-29-00-740-803-A. NO FAULTS FOUND.
